# SDR IXXA20241003010

- Difficulty date: August 28, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148T31113
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 180935 LH SIDE SKIN ABOVE HORIZ STAB, LOWER FWD HOLE SHOWS CRACK INDICATION NOTED AT 1 O'CLOCK POSITION AT BASE OF COUNTERSINK. HAECO WO 320008 NON ROUTINE 40582
